Evolution to Detonation in a Nonuniformly Heated Reactive Medium

JW Dold, AK Kapila, HG Kaper (Editor), M Garbey (Editor)

    Research output: Chapter in Book/Report/Conference proceedingChapter

    Original languageEnglish
    Title of host publicationAsymptotic Analysis and the Numerical Solution of Partial Differential Equations
    Subtitle of host publicationLecture Notes in Pure And Applied Mathematics
    Place of PublicationNew York
    PublisherDekker
    Pages161-173
    Number of pages13
    Publication statusPublished - 1991

    Cite this